MathSciNet Relay Station
MathSciNet bibliographic data
MR327719 12A70
Heilbronn, H. On real zeros of Dedekind $\zeta $-functions. Canad. J. Math. 25 (1973), 870–873.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement